<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Number of items: 2.

Boukas, E.-K. & Yang, H. (1997). Robust stability of nonlinear piecewise deterministic systems under matching conditions. Mathematical Problems in Engineering, 3(3), p. 203-215.

Boukas, E.-K. & Yang, H. (1996). Stability of stochastic systems with jumps. Mathematical Problems in Engineering, 3(2), p. 173-185.

This list was generated on Wed Sep 23 01:35:51 2020 EDT.